Journal article

Supermartingale decomposition with a general index set

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    24.03.2010
Published in:
  • Stochastic processes and their applications. - Elsevier. - 2010, vol. 120, no. 7, p. 1060-1073
English We prove results on the existence of Doléans-Dade measures and of the Doob-Meyer decomposition for supermartingales indexed by a general index set.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://n2t.net/ark:/12658/srd1318223
Statistics

Document views: 27 File downloads:
  • cassese_SPTA_2010.pdf: 32